Is it okay at separate time to take?
sierra2015; FIRST DOE'S THE DOCTOR KNOW YOUR TAKING THE Previcid and is this a bleeding ulcer? If so check with your doctor before taking the Prevacid it can alter the amount of Plavix that gets in your system.Here is what it says about taking the two together.((( Talk to your doctor before using clopidogrel together with lansoprazole. Combining these medicationsmay reduce the effectiveness of clopidogrel in preventing heart attack or stroke. The interaction is most likely to occur if you are using a higher dosage of lansoprazole than recommended or if you are using it too frequently. If you have any concerns, your doctor or pharmacist may be able to offer suggestions on safer alternatives for stomach acid or ulcer while you are being treated with clopidogrel. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.)))) so if the doctor has said it is okay to take maybe take one of them in themorning you can take it with or without food. and the other in late afternoon. But make sure your doctor knows your taking this or any medication or over the counter medication's
Also you should not take any aspirin, nsaids, such as ibuprofen or any others in that group of drugs they also well thin the blood more. But if your doctor does not know check with the doctor Hope this helps have a good day Chuck1957
I was given Prevacid the last time I was in the hospital and I have been taking Plavix and aspirin for nearly 5 years. I was given my Plavix first and the Prevacid within an hour and a half to two hours later. That way I had a chance to absorb the Plavix before taking the Prevacid. An antiacid will stop you from getting the full dose of
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2010 • 1 answer
Posted 23 Feb 2012 • 2 answers
Posted 20 Jun 2012 • 1 answer
Posted 10 Mar 2016 • 0 answers
Posted 21 Jan 2017 • 0 answers